Open Access
Translator Disclaimer
October 2001 Principes d’invariance par moyennisation logarithmique pour processus de markov
Faïza Maaouia
Ann. Probab. 29(4): 1859-1902 (October 2001). DOI: 10.1214/aop/1015345775

Abstract

On généralise le théoème de la limite centrale presque-sûre aux martingales fonctionnelles additives d’un processus de Markov récurrent. Et dans le cas de la récurrence positive, on dégage deux principes d’invariance analogues au théorème de la limite centrale et àla loi dulogarithme itéré.

We extend the almost-sure central limit theorem to martingale additive functionals of a recurrent Markov process.In the particular case of positive recurrence, we also derive two invariance principles similar to the central limit theorem and the law of the iterated logarithm.

Citation

Download Citation

Faïza Maaouia. "Principes d’invariance par moyennisation logarithmique pour processus de markov." Ann. Probab. 29 (4) 1859 - 1902, October 2001. https://doi.org/10.1214/aop/1015345775

Information

Published: October 2001
First available in Project Euclid: 5 March 2002

MathSciNet: MR1880245
zbMATH: 1019.60020
Digital Object Identifier: 10.1214/aop/1015345775

Subjects:
Primary: Primary 60F05,60F15
Secondary: 60F17 , 60J55

Keywords: atome , loi du logarithme itéré. , martingale fonctionnelle additive , petit ensemble , Processus de Markov , récurrence , théorème de la limite centrale presque-sûre

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.29 • No. 4 • October 2001
Back to Top